Controlled invariance in systems over rings

M.L.J. Hautus

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

25 Citations (Scopus)

Abstract

The definition of controlled invariant (i.e. (A,B)-invariant) subspaces of a linear system is extended to systems over rings. It is observed that in this more general setting, the equivalence of the geometric and the feedback characterization is no longer true. Particular attention is paid to the weakly unobservable space V*, and conditions are given for this space to satisfy the feedback characterization. These conditions have the form of the existence of a factorization of the transfer function. An application to the disturbance rejection problem is given.
Original languageEnglish
Title of host publicationFeedback Control of Linear and Nonlinear Systems (Proceedings of the Joint Workshop, Bielefeld, Germany, June 22-26, 1981 & Rome, Italy, June 29-July 3, 1981)
EditorsD. Hinrichsen, A. Isidori
Place of PublicationBerlin
PublisherSpringer
Pages107-122
Number of pages16
ISBN (Electronic)978-3-540-39479-2
ISBN (Print)3-540-11749-0, 978-3-540-11749-0
DOIs
Publication statusPublished - 1982

Publication series

NameLecture Notes in Control and Information Sciences
Volume39
ISSN (Print)0170-8643

Fingerprint

Dive into the research topics of 'Controlled invariance in systems over rings'. Together they form a unique fingerprint.

Cite this